dual frame

Njagi L, Nzimbi BM, Moindi SK. "On Pseudo-inverses and Duality of Frames in Hilbert Spaces." International Journal of Mathematics and its Applications (IJMAA). 2019;7(2):75-88. AbstractWebsite

In this paper, we show how to find dual frames using the notion of singular value decomposition and pseudo-inverses of an operator in a Hilbert space. We will also show how properties of dual frames are linked to the spectral properties of the dual frame operator and the Grammian

UoN Websites Search